# SDR AALA951485

- Difficulty date: August 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N710AA
- Make and model: Boeing 727223
- Aircraft serial: 22467
- System (JASC): 2613 · Overheat Detection
- Part: Over Temp Unit
- Part number: 358050
- Condition: Defective
- Location: E/E Compt
- Component: Fenwal
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SJU - FLT 1879 - EN ROUTE MIA/CUR DURING CRUISE, LOWER AFT BODY HEAT LIGHT ILLUMINATED.  ACCOMPLISHED EMERGENCY CHECK LIST AND DIVERTED INTO SJU AND LANDED WITHOUT INCIDENT.  REPLACED OVER TEMP ALARM CONTROL UNIT.  INSPECTED DUCTS, RAN ENGINES, AND ACCOMPLISHED ALL CHECKS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (X)
